MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS
Model Number 10594
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that marker dots were missing.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified left anterior descending artery.The device was prepped correctly.During procedure, the device was inserted into the patient's body, however the marker dots could not be seen on angiography.The device was pulled back normally.There were no patient complications reported.
 
Event or Problem Description
It was reported that marker dots were missing.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified left anterior descending artery.The device was prepped correctly.During procedure, the device was inserted into the patient's body, however the marker dots could not be seen on angiography.The device was pulled back normally.There were no patient complications reported.It was further reported that a second stingray was pulled and performed as expected.The procedure was completed successfully.The patient was fine post procedure.

Brand Name
STINGRAY LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10600922
Report Number2134265-2020-13402
Device Sequence Number16886321
Product Code DQY
UDI-Device Identifier08714729903352
UDI-Public08714729903352
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2021
Device Model Number10594
Device Catalogue Number10594
Device Lot Number0023984958
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1